I'm not sure about my symptoms after taking plan b


Q: Hello- I had unprotected sex the third day of my period- and I didn't take plan b, but my period continued. I then had unprotected sex the day after my period finished and I took plan b that afternoon. It's been a week and a half since I took plan b and I am bloated and my breasts hurt- I know this must be the progesterone- but it's been about three days and my next period's not due for another week and 3 days. Is this normal?? I do feel like I will get my period soon- but I don't know the difference if I were to be pregnant.

Symptoms:  Bloating

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

Q: I have had clear discharge from my penis for about two months it started 3 days after i had oral/anal sex. Since 3 we...

Q: Any chance of getting a std from a handjob from a massage place? I got one 2 weeks ago, and for some time I feel a li...

Q: Tarted a new pill pack on October 4th (I think I started a few hours late, but less than 24 hours). Had sex on 9th ni...

Q: My husband and I havent had sex in the past 8 months. I'm 30 years old and my husband is 30 as well. Everytime we try...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon